Show simple item record

dc.contributor.authorBlecher, David P.
dc.contributor.authorLabuschagne, Louis E.
dc.identifier.citationBlecher, D.P. & Labuschagne, L.E. 2013. Outers for noncommutative Hp revisted. Studia mathematica, 217(3):265-287. []en_US
dc.identifier.issn1730-6337 (Online)
dc.description.abstractWe continue our study of outer elements of the noncommutative Hp spaces associated with Arveson's subdiagonal algebras. We extend our generalized inner-outer factorization theorem, and our characterization of outer elements, to include the case of elements with zero determinant. In addition, we make several further contributions to the theory of outers. For example, we generalize the classical fact that outers in Hp actually satisfy the stronger condition that there exist an∈A with han∈Ball(A) and han→1 in p-normen_US
dc.description.sponsorshipNational Research Foundationen_US
dc.publisherPolskiej Akademii Nauk, Instytut Matematycznyen_US
dc.subjectSubdiagonal operator algebraen_US
dc.subjectnoncommutative Hardy spaceen_US
dc.subjectnner-outer factorizationen_US
dc.subjectfinite von Neumnann algebraen_US
dc.titleOuters for noncommutative Hp revisteden_US
dc.contributor.researchID22982477 - Labuschagne, Louis Ernst

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record